# SDR GTIA000014

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISP - FLT 432 - EMERGENCY AISLE LIGHTING CAME ON IN FLIGHT AND WOULD NOT GO OUT.  OPS CHECK SEVERAL TIMES ON GROUND NO DISCREPANCIES NOTED. (M)
